# SDR 2022FA0000773

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: General aviation
- Aircraft: N269JH
- Make and model: Lear 60LEAR
- Aircraft serial: 60201
- Aircraft time: 7,244 hours, 5,193 cycles
- Engine: Pwa PW305A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Part number: 66002523
- Part serial: 383
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,244 hours, 5,193 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE AIRPLANE TOOK OFF FROM KACG AND THE CABIN HEAT WAS NOT ABLE TO BE REGULATED. THE CABIN TEMPERATURE CONTINUED CLIMBED SO THEY HAD TO GO BACK TO KACG. THERE WASN'T PRESSURIZATION PROBLEMS. THE PILOTS HAD TO BURN OFF FUEL AND FLEW FOR APPROXIMATELY 45 MINUTES. THEY WERE ABLE TO GET THE TEMPERATURE DECREASE WHEN THE LEFT BLEED AIR WAS TURNED OFF. AFTER TROUBLESHOOTING WE FOUND THAT THE EMERGENCY PRESSURIZATION VALVE WAS STUCK IN EMERGENCY. THIS MADE THE BLEED AIR TEMPERATURE TO BE UNREGULATED COMING INTO THE CABIN.
